# SDR USAA2009071391801

- Difficulty date: July 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N934UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,331 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N536717
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - B-03 - MAJOR REPAIR - NR 6177287 - 2 CRACKS IN INTERCOSTAL WEB BETWEEN BS640 TO BS660, LBL16.10.  REPAIRED INTERCOSTAL WEB BETWEEN BS640 TO BS660, LBL16.10 IAW B757 SRM 51-40-02.
